# SDR G1IA20251106099

- Difficulty date: November 6, 2025
- Submitted: November 9, 2025
- Operation: Air carrier
- Aircraft: N400EM
- Make and model: Beech C90
- Aircraft serial: LJ1601
- Aircraft time: 7,823 hours, 10,194 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 9036103713
- Part serial: 11668752A
- Condition: Faulted
- Location: Zone 700
- Part time: 3,921 hours, 3,921 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCRIPTION OF SERVICE DIFFICULTY: RETURNING TO OUR BASE (ABQ), WE WERE ON A VISUAL APPROACH TO RUNWAY 3 IN CLEAR & CALM CONDITIONS. LANDING GEAR WAS SELECTED DOWN AND L GEAR INDICATOR FAILED TO ILLUMINATE AND PUMP CONTINUED TO RUN. I INFORMED MY CREW AND LET ALBUQUERQUE TOWER KNOW I'D NEED VECTORS OR A HOLD TO TROUBLE SHOOT. I WENT AROUND AND RETRACTED THE GEAR, CLIMBED TO 9000 FT AND GOT SET UP IN STABLE CRUISE FLIGHT WITH AUTOPILOT ENGAGED AT 140KTS.  CYCLED THE GEAR AGAIN. THIS TIME THE LANDING GEAR CAME DOWN NORMALLY AND WE HAD THREE GREENS. I LET TOWER KNOW WE WOULD LIKE TO PROCEED INBOUND AND WE COMPLETED A NORMAL LANDING. DURING POST FLIGHT I NOTICED NO OBVIOUS DEFECTS. MAINTENANCE WAS NOTIFIED AND AIRCRAFT WRITTEN UP. CORRECTIVE ACTION: REMOVED DOWN LOCK SWITCH ON MLG P/N: 90-361037-13 S/N: 11668752A INSTALLED NEW P/N: 90-361037-13 S/N: 12149160C. PERFORMED MULTIPLE GEAR SWINGS,  FUNCTIONAL CHECKED GOOD. ALL WORK DONE IAW SMM 32-61-00 & 32-61-07. NO FURTHER DEFECTS NOTED. RELEACED FOR OCF. OCF FOUND TO BE SATISFACTORY.
